Due Date Calculator
Am I Pregnant Quiz

Click below to send your question to Dr. Amy.

Keep in mind that you may be able to find the answers to your question by searching the Ask Dr. Amy Archive below the ad.

Friday, October 14, 2005

Seasonale and mood changes

My normal healthy happy 17 yo daughter has become very emotional the past 6-8 weeks, cries at the drop of a hat with no warning, and crawls in bed with me. I've asked her what has been bothering her and she states she doesn't know. I've asked her if she needs to talk to someone other than myself she states she doesn't know. The only change during this time was that she was started on Seasonale. Is this common? Should she switch birth control pills or should I give it a few more weeks? It hurts to see my happy beautiful girl likes this.

Thanks,
Mom in PA

Dear Mom in PA,

Birth control pills can lead to mood changes and in some cases can cause depression. You should talk to her doctor as soon as possible since he or she knows your daughter's medical history. Based on what you told me it sounds like she should stop taking the Seasonale. When she stops, it will precipitate a period.

Sincerely,
Amy

0 Comments:

Post a Comment

<< Home

Site Meter